# SDR DALA2017090106510

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 43,763 hours, 29,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 200-208
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB FROM BS 200 TO 208, BETWEEN LONGERONS 17L AND 18L.   THE WEB WAS REPAIRED IAW SRM 53-00-00 2R.
